# SDR SWAA2021031651643

- Difficulty date: February 24, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 54,294 hours, 32,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Crgo Thrhold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD CARGO BAY LOWER SILL SUBWEB UPPER SURFACE AT B.S. 440-494; R.B.L. 28; W.L. 154. / REMOVED AND REPLACED FORWARD CARGO BAY LOWER SILL SUBWEB BS 440 - 494; RBL 28 WL 154 PER SRM 51-40-02 AND DWG # 143A8330 REV:-.
